PDA

View Full Version : Rash for 4 months


sue24010
01-11-2012, 10:35 AM
I developed a itchy rash in the month of August this year. I waited to go to the doctor for approximately a month because I thought I might be allergic to something in my home. I changed the most obvious things I could think of...Laundry Detergent, fabric softener, went and bought Hypoallergenic covers for our mattress and pillows..... Anyhow this did not change anything.

The rash is raised bumps that itch. I have them on my arms, legs, stomach, back, chest and neck.
I DO NOT have them on my face, butt, hands ,feet, in any warm spots like under my arms or in any creases.

I went to a dermatologist that from the start wanted to treat me for scabies and also gave me a steroid cream to rub on my skin to take some of the itching away. Needless to say the medicine did absolutely nothing (after 2 treatments)for the rash..I even pointed out to the doctor that I had no bumps in any creases and I didn't think that this was scabies.

So, in the mean time I have been to 4 doctors and here is what they found

My Primary: ran blood test and my white blood cell count was high..she sent me to an allergist

The allergist said that I had Dermatitis staff infection..put me on Duricef (500mg 2 tabs once a day for 20 days) and also use Desoximetasone .25 cream for the itching.
The rash went away within 5 days on the medication and then by the 7th day everything started all over again...the rash came back while still taking the medication.

The allergist stated I should see the dermatologist...which I have seen 3 times now and so far they did a culture, biopsy, (which are normal)and now I am taking Bactrim for 14 days -twice a day ,, and also another cream to help with the itching, she wanted me to do the treatment again for scabies, but the cost is $50.00 and it did absolutely nothing for me the first time...
Also, just had more blood drawn for more testing.

This is absolutely driving me in sane and it seems as if no one knows what I have...Just wondering if anyone can help or have any suggestions on what I should do next.